I am taking ovral g tablets prescribed by one doctor. I had gone to another doctor which prescribed me dienogest tablets. As these both tablets are hormonal, is it ok to take them together? Ovral g was prescribed to me for spotting and dienogest is prescribed as I have undiagnosed right pelvic and lower back pain since 2 months. Nothing abnormal has been detected in my reports yet.The doctor thinks it can be endometriosis. So she has given. Is it ok to take these together?
Like the answers? Chat privately for 24 hours with the doctor of your choice
there is no point taking both the tablets because the action of both is the same and you would end up having a high dose of hormones. if you r taking both then the whole purpose to give a low dose dinogest is beaten. i think the pain you have is not because of endometriosis but because of intestines. stop eating besan fried things
Both the drugs are used in endometriosis. Ovral G will cause regular periods but Dienogest may cause spotting but it's better in endometriosis treatment.
If you can tolerate the irregular spotting that settees within few months, then you can continue with Dienogest.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.